# SDR SWAA2022082938677

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45 BS 660; BS 727A+8. / [01] COMPLETED ALL STEPS;[02] COMPLETED STEPS 1 AND 2;[03] APPLIED A CHEMICAL CONVERSION COATING AND ONE LAYER OF ALUMINIZED EPOXY PRIMER TO THE REWORKED AREA; IAW SRM 51-20-01 AND SOPM 20-41-04.;[04] VERIFIED CORRECTIVE ACTION 3. VERIFIED MEASUREMENT TABLE
